# SDR 2020FA0000248

- Difficulty date: April 23, 2020
- Submitted: May 12, 2020
- Operation: General aviation
- Aircraft: N598WC
- Make and model: Amd FALCON2000
- Aircraft serial: 210
- Aircraft time: 5,122 hours, 2,622 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031749001
- Part serial: MX666619
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 5,000 hours, 2,500 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

“UPON LEVELING AT FL430, APPROXIMATELY 35 MINUTES AFTER TAKEOFF CREW OBSERVED THE #1 HYDRAULIC QUANTITY GAUGE INDICATION IN THE RED. PRESSURES WERE NORMAL AT THAT TIME. 5 MINUTES LATER THE RIGHT #1 PUMP FAILED, FOLLOWED BY THE LEFT #1 PUMP FAILING. THE LEFT HYDRAULIC QUANTITY FELL TO ZERO. CREW FOLLOWED QRH PROCEDURES. THE FLIGHT AIR RETURNED TO KIAH, THE DEPARTURE AIRPORT. AN EMERGENCY WAS SUBSEQUENTLY DECLARED AND ALTERNATE GEAR, AND SLAT DEPLOYMENT FOLLOWED. NOSE GEAR STEERING WAS UNAVAILABLE, AND AIRCRAFT WAS TOWED TO BASE AT ATLANTIC AVIATION.” 
HYDRAULIC SYSTEM 1 WAS CONFIRMED EMPTY AND THE #1 ENGINE PUMP WAS THE SOURCE OF THE FLUID LOSS, LEAKAGE WAS NOTED AT PRESSURE ADJUSTMENT SHAFT WITH O-RING PROTRUDING.
